# SDR CA190426017

- Difficulty date: April 24, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 7,876 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP15790121
- Condition: Cracked
- Location: Cockpit
- Part time: 8,694 hours
- Stage of operation: DE
- How discovered: 9
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED THAT THE LH WINDSHIELD CRACKED ON DESCENT. THE WINDSHIELD WAS REPLACED AND THE AIRCRAFT WAS SUBSEQUENTLY RELEASED FOR SERVICE. (TC# 20190426017)
